# SDR USAA05686

- Difficulty date: May 22, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - FLOORBEAM UPPER CHORD, 1.5 L X 2.0 W X .020, 1.5: X 2 W X .029, 2L, CORROSION (3 AREAS); LEVEL 1; TASK C53-251-03, STA 1640 FROM BL0 - RBL 60.  REPLACED UPPER CHORD SECTION IAW TYP REP.  (K)
